MIA cover

Mathematical Inequalities & Applications

Volume: 11

Year: 2008


Issue: 3 (July, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-30 Maria Johansson, Vladimir D. Stepanov, Elena P. Ushakova: Hardy inequality with three measures on monotone functions 393–413 View View
11-31 Jadranka Mićić, Josip Pečarić, Vidosava Šimić: Inequalities involving the arithmetic and geometric operator means 415–430 View View
11-32 Th. M. Rassias, Y. H. Kim: On certain mean value theorems 431–441 View View
11-33 Ling Zhu: Some new inequalities for means in two variables 443–448 View View
11-34 Tetsuo Harada: Majorization inequalities related to increasing convex functions in a semifinite von Neumann algebra 449–455 View View
11-35 Feng Qi, Xiao-Ai Li, Shou-Xin Chen: Refinements, extensions and generalizations of the second Kershaw's double inequality 457–465 View View
11-36 Evgeniy Pustylnik: Interpolation of compact operators in spaces of measurable functions 467–476 View View
11-37 Shanhe Wu: A sharpened version of the fundamental triangle inequality 477–482 View View
11-38 Herbert Heyer, Gyula Pap: Truncation inequalities for probability measures on locally compact Abelian groups 483–493 View View
11-39 Dinh Thanh Duc, Nguyen Du Vi Nhan: On some convolution norm inequalities in weighted Lp(ℝn,ρ) spaces and their applications 495–505 View View
11-40 Takahiko Nakazi, Takanori Yamamoto: Generalized Riesz projections and Toeplitz operators 507–528 View View
11-41 Constantin Buşe, Constantin P. Niculescu: A condition of uniform exponential stability for semigroups 529–536 View View
11-42 Wang Gendi, Chu Yuming, Zhang Xiaohui: A cross-ratio inequality for quasicircles 537–541 View View
11-43 Binod Chandra Tripathy, Bipan Hazarika: I-convergent sequence spaces associated with multiplier sequences 543–548 View View
11-44 Mohammad Sal Moslehian, Ghadir Sadeghi: Stability of linear mappings in quasi-Banach modules 549–557 View View
11-45 Cristian-Paul Danet: On the elliptic inequality Lu ≤ 0 559–562 View View
11-46 Yong-Soo Jung, Kyoo-Hong Park: The stability of a functional equation of multiplicative derivation type 563–569 View View
11-47 Radu Ioan Boţ, Ernö Robert Csetnek, Gert Wanka: On some abstract convexity notions in real linear spaces 571–583 View View
11-48 Sofiya Ostrovska: The approximation of power function by the q-Bernstein polynomials in the case q>1 585–597 View View
11-49 G. Iovane: On Gronwall-Bellman-Bihari type integral inequalities in several variables with retardation for discontinuous functions 599–606 View View